# SDR SCNA20201014156

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT NUTPLATES  BS 312-328 RBL 31 WL 208.  REMOVED AND REPLACED INTERCOSTAL AT BS 312-328 RBL 31 WL 208, IAW B737-800 SRM 51-40-05-0G-0, SRM 51-40-02-0G-0 AND DWG 141A5400 60107U.
